... depressive i read all the side effects and it seems like it will do the oppiste for sleep
29 Sep 2011
Latuda is cited by the manufacturer as being a second-generation anti-psychotic, used for the treatment of schizophrenia. The best bet is to speak to your doctor further about why he/she chose this drug, as it is classified at this time as being an "off-label" drug for bipolar disorder; meaning that it has not received FDA approval for the treatment of that condition, under ordinary circumstances. If you are unhappy with this particular drug, let the doctor know, as there are many others on the market.
8 Oct 2011
This is the newest antipsychotic to hit the ground running. The antipsychotics are supposted to be the best for mania, so he is probably trying to help you with that aspect of the problem. Maybe he will titrate you up to 80 if necessary. Good luck. I hope it works for you.
21 Jan 2012
I did not have insomnia before taking Latuda. Now I have terrible insomnia. Can go to sleep after 30min - 1 hr, but wake up at 2am and am unable to return to sleep. I wake up full of anxiety and racing thoughts, which I also did not have before Latuda. Initially, the med was ok and had desired results (I am taking it for schizophrenia) but over a matter of 2-3 months these side effects have become almost unbearable.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed with hyper-manic bipolar disorder about 5 years ago along with fibro and restless leg syndrome.. and some kind of sleeping disorder. ...
2 answers • 1 Mar 2010
I just started taking Lithium about 2 day's ago staring at 150mg then 300mg, I'm bipolar type1 mixed episode's, here's my ...
2 answers • 30 Sep 2010
I couldn't fit the entire question in the space! Is it unheard of to have this diagnosis and have NO problems with insomnia and no sleep ...
2 answers • 24 Dec 2010
2 answers • 23 Dec 2012